# SDR SWAA2023122735144

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 23,416 hours, 11,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY R/H SIDE EMERGENCY LIGHTS INOP<[01] R&R FWD GALLEY R/H SIDE BATTERY PACK IAW AMM 3-51-06; OPS CHK OK;[02] P/N REMOVAL : D717-01-100 P/N INSTALLED : AD-D717-01-100SWA
